# SDR GUUA05240801

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,891 hours, 31,123 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5200, DURING FLIGHT CABIN SMELLS LIKE JET FUEL FUEL.  INSPECTED UNDER CABIN FLOORBOARD NO LEAK NOTED CLEANED UNDER FLOOR AS NEEDED.
